- September 22, 2016 at 7:48 am #173163
mariannefadelParticipantTopics: 5Replies: 4
Hello, i have been suffering since the day i started my treatment from skin crawling, needle stings…it is really driving me crazy…i dont know what it is…i followed the treatment for 6 months, i feel much better and stopped the treatment and the supplements but the crawling and stinging are still there…i am cleaning my liver now through liver flushing…now on liver flush number 4… I hope it will help…
Has anyone experienced the same?? The crawling is all over my body, head toes belly ears private parts,… It was much stronger before, but didnt go away…stopped the treatment for 2 months now…i dont feel i have a flush back…but i am wondering if this is the candida or the toxins!
ThanksSeptember 22, 2016 at 10:47 am #173164
rasterParticipantTopics: 104Replies: 6837
This is called histamine intolerance and it occurs via a few factors. One is inflammation of the gut and this causes histamine to be released when you eat foods. The other is caused by adrenal exhaustion. If the adrenals are exhausted they cannot power the kidneys properly and thus your body has inability to reduce histamine in the body.
-rasterSeptember 23, 2016 at 12:33 pm #173169
dolvertParticipantTopics: 2Replies: 5
The symptom you’re getting is called formication.
I think I get the same after eating just a little bit of buckwheat nowadays. I became extremely allergic to buckwheat while taking excessive caffeine. The symptoms of the allergic reaction include a sudden rush of stress, inflammation, pain. I think also racing heart, difficulty to breathe, formication, bags under eyes, etc.
Avoid caffeine and the triggers of your symptoms.
You must be logged in to reply to this topic.